MathSciNet Relay Station
MathSciNet bibliographic data
MR1473852 34B15 (34L30)
Kuo, Chung-Cheng Solvability of a nonlinear two-point boundary value problem at resonance. J. Differential Equations 140 (1997), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement